Posted by Sunnely on July 5, 2000, at 22:26:57
In reply to Re: Effexor-side effects, posted by Cindy W on July 5, 2000, at 0:01:25
I'm glad to hear that your visual "trails" have disappeared. (Or may be not, since you seemed to be having fun with them.) :)
Watch for drug interactions with Serzone. Certain drugs may raise the blood level of Serzone and cause a return of the visual trails even though you're keeping same dose. These drugs include: certain antibiotics such as erythromycin and Cipro; antidepressants such as Prozac and Luvox; antifungal drugs such as Nizoral and Sporanox; Tagamet for ulcer. Avoid grapefruit juice, too. Propulsid (cisapride), drug for stomach reflux, should not be combined with Serzone. Serious medical consequences may occur including sudden death. (This drug should be off the market by now, anyway.)
Happy "trails" to you. ;)
> Sunnely, i agree with what you wrote...sounds like a missed dose of Effexor to me! Also, the visual trails happened to me with serzone (in fact, i kind of miss them! they were kind of fun!) but have disappeared since i'm now only taking 50-75 mg/night of serzone (since i'm cutting the pills up, it's hard to tell exactly the dose, but no more visual trails).